Downloads: 436

Files in This Item:
File Description SizeFormat 
1376-2.pdf707.48 kBAdobe PDFView/Open
Title: 非可換岩澤理論における岩澤main conjecture (代数的整数論とその周辺)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: May-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1376
Start page: 6
End page: 12
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.